# SDR REXA200700056

- Difficulty date: June 21, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS FROM ROW 6 THROUGH 8 INOP.  RESECURED CONNECTOR.
